IJPAM: Volume 47, No. 3 (2008)

AN ASYMPTOTIC FORMULA FOR A FUNCTION RELATED
TO BESSEL FUNCTION OF THE FIRST KIND

Clément Frappier
Département de Mathématiques et Génie Industriel (DMGI)
École Polytechnique de Montreal
C.P. 6079, Succ. Centre-Ville, Montreal, Quebec, H3C 3A7, CANADA
e-mail: clement.frappier@polymtl.ca


Abstract.We obtain a new asymptotic formula for the Bessel function of the first kind.

Received: May 26, 2008

AMS Subject Classification: 00A22

Key Words and Phrases: Bessel function, asymptotic formula

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2008
Volume: 47
Issue: 3